# SDR QXEA0000057

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 11405 - 11703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION ON CENTER OF LEFT INBOARD SEAT TRACK BETWEEN FRAMES 11405 AND 11703.  REPAIRED IAW HORIZON AIR EA 4-53-959.
